MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number PS TIBIAL INSERTS SZ 2, 11MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Aseptic loosening (4883)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6).234-03-02 - optetrak asy,ps cemented femoral, sz 2, (b)(6).200-02-35 - three peg patella 35mm, (b)(6).204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2011.Approximately 6 years and 7 months after the initial procedure the patient had a right knee revision on (b)(6) 2018.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2018 diagnosis: aseptic loosening of the tibia with large metaphyseal uncontained bony defect and polyethylene wear.There was a gross amount of synovitis and synovium where i had to do a subtotal synovectomy both superiorly and into the medial and lateral gutters.The surgeon did a standard medial peel and took out a significant amount of synovitis laterally and underneath the patella tendon to get the patella everted.The tibial component was grossly loose.The patient was taken to the pacu in stable condition.
 
Additional Manufacturer Narrative
H10.Updated/additional information ¿ the revision reported may have been the result of polyethylene wear and aseptic loosening as stated in the operative notes.The aseptic (non-infected) tibial loosening may have been the result of both patient-related conditions and insufficient bonds between the tibial tray and the bone.The extent and root cause of the polyethylene wear cannot be determined as the explanted devices were not returned for evaluation, and radiographs / photographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, e1-4, g2 (correcting initial report), h6: clinical codes, medical device problem codes, component code, types of investigation and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17546354
Report Number1038671-2023-01941
Device Sequence Number6430461
Product Code JWH
UDI-Device Identifier10885862048233
UDI-Public10885862048233
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model NumberPS TIBIAL INSERTS SZ 2, 11MM
Device Catalogue Number204-22-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer04/23/2024
01/22/2026
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date04/29/2024
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale